# SDR IPXA2015042588377

- Difficulty date: April 17, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 14,896 hours, 9,437 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: E0053R24B61SNE
- Condition: No Test
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C, NR 2 ENGINE, NR 2 FIRE BOTTLE CONNECTOR NR 25-WE, PIN "A", NO 28VDC PRESENT DURING FIRE BOTTLE DISCHARGE TEST.  ON 1584VC CONNECTORS FOUND PIN "N" AND SOCKET "N" DAMAGED.  REPLACED PIN AND SOCKET ON PLUG AND JACK CONNECTORS.
